# SDR SWAA2022020933624

- Difficulty date: February 20, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD AFT FLAP INBOARD CORNER DELAMED. / REPAIRED DELUMINATION ON 4H OUTBOARD AFT FLAP INBOARD LOWER PER B737 SRM 57-53-01-2R-4 AND 51-70-10-22-0
